Prym varieties and the canonical map of surfaces of general type
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 29 (2000) no. 4, p. 905-938
@article{ASNSP_2000_4_29_4_905_0,
     author = {Ciliberto, Ciro and Pardini, Rita and Tovena, Francesca},
     title = {Prym varieties and the canonical map of surfaces of general type},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {4},
     year = {2000},
     pages = {905-938},
     zbl = {1016.14020},
     mrnumber = {1822412},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_4_905_0}
}
Ciliberto, Ciro; Pardini, Rita; Tovena, Francesca. Prym varieties and the canonical map of surfaces of general type. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 29 (2000) no. 4, pp. 905-938. http://www.numdam.org/item/ASNSP_2000_4_29_4_905_0/

[Bab] D.W. Babbage, Multiple canonical surfaces, Proc. Cambridge Phil. Soc. 30 (1934). | JFM 60.0580.03 | Zbl 0009.37101

[BdF] G. Bagnera - M. De Franchis, Le superficie algebriche le quali ammettono una rappresentazione parametrica mediante funzioni iperellittiche di due argomenti, Mem. Accad. dei XL 15 (1908), 251-343. | JFM 39.0698.03

[Ba] W. Barth, K3 Surfaces with nine cusps, Geom. Ded. 72 (1998), 171-178. | MR 1644348 | Zbl 1035.14014

[B1] A. Beauville, Prym varieties and the Schottky problem, Invent. Math. 41 (1977), 149-196. | MR 572974 | Zbl 0333.14013

[B2] A. Beauville, L'application canonique pour le surfaces de type général, Invent. Math. 55 (1979), 121-140. | MR 553705 | Zbl 0403.14006

[B3] A. Beauville, Sous-variétés speciales de variétés de Prym, Compos. Math. 45 (1982), 357-383. | Numdam | MR 656611 | Zbl 0504.14022

[B4] A. Beauville, L'inegalite pg ≽ 2q - 4 pour les surfaces de type général, Appendix to [De1], Bull. Soc. Math. France 110 (1982), 343-346. | Numdam | Zbl 0543.14026

[B5] A. Beauville, Prym Varieties: A Survey, Proc. of Symp. Pure Math. 49 (1989), 607-620. | MR 1013156 | Zbl 0736.14020

[BL1] Ch. Birkenhake - H. Lange, "Complex Abelian Varieties", Grund. der Math. Wis. 302, Springer-Verlag, 1992. | MR 1217487 | Zbl 0779.14012

[BL2] Ch. Birkenhake - H. Lange, A family of abelian surfaces and curves of genus four, Manuscripta Math. 85 (1994), 393-407. | MR 1305750 | Zbl 0821.14027

[Ca1] G. Casnati, Covers of algebraic varieties I: a general structure theorem, covers of degree 3, 4 and Enriques surfaces, J. Algebraic Geom. 5 (1996), 439-460. | MR 1382731 | Zbl 0866.14009

[Ca2] G. Casnati, Covers of algebraic varieties III: the discriminant of a cover of degree 4 and the trigonal construction, Trans. Amer. Math. Soc. 350 (1998), 1359-1378. | MR 1467462 | Zbl 0954.14009

[Cat1] F. Catanese, Babbage's conjecture, contact of surfaces, symmetric determinantal varieties and applications, Invent. Math. 63 (1981), 433-465. | MR 620679 | Zbl 0472.14024

[Cat2] F. Catanese, Canonical rings and "special " surfaces of general type, Proc. Symp. Pure Math. 46 (1987), 175-194. | MR 927956 | Zbl 0656.14021

[CCML] F. Catanese - C. Ciliberto - M. Mendes Lopes, On the classification of irregular surfaces of general type with non birational bicanonical map, Trans. Amer. Math. Soc. 350 (1998), 275-308. | MR 1422597 | Zbl 0889.14019

[C1] C. Ciliberto, A few comments on some aspects of the mathematical work of F. Enriques, In: "Geometry and Complex Variables" S. Cohen (ed.), Lecture Notes in Pure and Appl. Math, Marcel Decker, 1991, pp. 89-109. | MR 1151635 | Zbl 0742.14001

[C2] C. Ciliberto, The bicanonical map for surfaces of general type, Proc. Symp. Pure Math. 62 (1997), 57-84. | MR 1492518 | Zbl 0929.14022

[De1] O. Debarre, Inégalités numériques pour les surfaces de type général, Bull. Soc. Math. France 110 (1982), 319-346. | Numdam | MR 688038 | Zbl 0543.14026

[De2] O. Debarre, Sur les variétés de Prym des courbes tétragonales, Ann. Sci. Éc. Norm. Sup. 21 (1988), 545-559. | Numdam | MR 982333 | Zbl 0674.14034

[GL] M. Green - R. Lazarsfeld, On projective normality of complete linear systems on an algebraic curve, Invent. Math. 83 (1985), 73-90. | MR 813583 | Zbl 0594.14010

[GM] M. Goresky - R. Macpherson, "Stratified Morse Theory", Ergebn. der Math. vol. 14, Springer-Verlag. | MR 713089 | Zbl 0639.14012

[Mi] R. Miranda, Triple covers in algebraic geometry, Amer. J. Math. 107 (1985), 1123-1158. | MR 805807 | Zbl 0611.14011

[MP] M. Mendes Lopes - R. Pardini, Irregular canonical double surfaces, Nagoya J. Math. 152 (1998), 203-230. | MR 1659365 | Zbl 0937.14025

[ML] M. Mendes Lopes, Adjoint systems on surfaces, Boll. Un. Mat. Ital. A (7) 10 (1996), 169-179. | MR 1386254 | Zbl 0861.14023

[Mi] Y. Miyaoka, The maximal number of quotient singularities on surfaces with given numerical invariants, Math. Ann. 268 (1984), 159-171. | MR 744605 | Zbl 0521.14013

[Mu] D. Mumford, Prym varieties I, In: "Contribution to Analysis", New York 1974, pp. 325-350. | MR 379510 | Zbl 0299.14018

[Na1] J.C. Naranjo, Prym varieties ofbi-elliptic curves, J. Reine Angew. Math. 424 (1992), 47-106. | MR 1144161 | Zbl 0733.14019

[Na2] J.C. Naranjo, The positive dimensional fibres of the Prym map, Pacific J. Math. 172 (1996), 223-226. | MR 1379294 | Zbl 0874.14015

[Pa1] R. Pardini, Abelian covers of algebraic varieties, J. Reine Angew. Math. 417 (1991), 191-213. | MR 1103912 | Zbl 0721.14009

[Pa2] R. Pardini, Canonical images of surfaces, J. Reine Angew. Math. 417 (1991), 215-219. | MR 1103913 | Zbl 0721.14020

[Rec] S. Recillas, Jacobian of curves with g14 are Prym of trigonal curves, Math. Mex. 19 (1974), 9-13. | MR 480505 | Zbl 0343.14012

[Re] I. Reider, Vector bundles of rank 2 and linear systems on algebraic surfaces, Ann. Math. 127 (1988), 309-316. | MR 932299 | Zbl 0663.14010

[Se] F. Serrano, Isotrivial fibred surfaces, Ann. Mat. Pura Appl. (IV) 171 (1996), 63-81. | MR 1441865 | Zbl 0884.14016

[VdGZ] G. Van Der Geer -D. Zagier, The Hilbert modular group for the field Q(√13), Invent. Math. 42 (1977), 93-134. | Zbl 0366.10024

[Xi] G. Xiao, Irregularity of surfaces with a linear pencil, Duke Math. J. 55 (1987), 597-602. | MR 904942 | Zbl 0651.14021

[Za] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, In: "Oscar Zariski: Collected papers", Volume II, M. Artin- D. Mumford (eds.), The MIT press (1973), 450-505. | MR 141668